Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MissStarz

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About MissStarz

  • Rank
    New Member
  • Birthday 06/22/1978

Profile Information

  • Gender
    Female
  • Location
    NJ
  1. So I have noticed over the years that every time I eat McDonald's it seems my face breaks out in cystic acne, I know I know simple solution Don't Eat McDonalds. My question is anyone else have this happen? This doesn't happen with any other fast food place. I have emailed McDonald's they claim their oil is all vegetable. It seems there has to be something weird in it, or they are cooking all the foods together? The fish maybe? I am prone to cystic acne but only seems to flare when provoked. Whil
  2. Hi Thank you Rachel.. It has seemed to get a lot better.. altough I went to my derm yesterday and I am going to bump up to 20mg.. I am going to give the other generic a try Amnesteem and see if its any better I'm currently on Clavaris now.. And while what I'm taking now seems pretty ok the jitters are pretty annoying I'm curious to see if it goes away with the other brand. I will update my findings!
  3. Sorry you have to exchange it that stinks you should really try the MAC one I use its awesome! It a little pricey but the bottle with last you for so long and the makeup artist will pick you the perfect shade and if you don't like it you can always return it. I use MacthcMaster I'm a shade 2 its really light you can layer it not greasy or heavy feeling and has SPF 15 too. I love sweets.. I'm going for my 2nd blood work today and they said my first one my cholestrol was a bit high but I d
  4. Glad to hear you are making some good progress girl.. When you're done you Tane if you are worried about the scarring if you have an ULTA makeup store near you try either Dermablend or one of the other creams in that section. Dermablend is the best though for covering scars. It can even cover Tattoos.. And it is a cream. Its not cheap but it works awesome. But you WILL need a good makeup remover, you can try something like the Estee Lauder Take It Away I told you about
  5. Hello Rachel, I am in the same boat I am only on 10mg have no side effect really except the axiety and kinda of speedy jitters I would call them I guess and its not all the time but it does cause me a lot of trouble sleeping more than normal. I already take some medications they aren't supposed to interact with the Tane but who knows. For sleepy I usually take 10 mg of Ambien. If its daytime and jitters are real bad maybe break a xanax into little pieces just take a real small piece to slow
  6. Yes I believe that is sort of what I am feeling it seems to be the worst about 5 to 7 hours after I take the medicine. Since I take it every morning with food I'm going to try paying more attention maybe I need to eat when I'm starting to feel this way. Because I felt that way again tonight bad but noticed I felt a million times better after dinner. But I was very chatty.. It def gives me a feeling like being speeded up or something I was bouncing off the walls earlier.
  7. Hi Candy girl.. I have not experienced the red marks yet a bit of jitteriness and a bit of nosebleed when I blow my nose.. May I ask you. How tall are you and how much you weigh? (you can private msg me that if you like) 80mg is a VERY high dose to start with. That can cause an AWFUL inital breakout (IB). My dr started me on 10mg and will taper up if I have no major side effects to 50 or 60mg which is max for my weight I am 5'3 about 130lbs. Dose is based on your weight divided by 2.2 should
  8. Hello All, Question for Accutane users. I have recently started Tane on low dose to start only 10mg been on it for about just over 2 weeks. My question is I have been feeling a bit of anxiety and jitters. Like I have taken diet pills or Adderal or something. I normally do suffer from anxiety from time to time. Just wondering if these jitters go away. I see a lot of other people have had them haven't seen if anyone list how long it lasted or if it ever stopped. I will be at my Dr fo
  9. Day 3- So no noticeable changes except my face is broken out worse than usual maybe coincidence. But I had a couple active cysts as of yesterday a couple days ago and one actually came to a head.. Ewe gross.. but yea that never happens!!! They usually just swell and I need shots so I would imagine that doing is the Tane.. Keeping fingers crossed..
  10. Hello Acne.org friends! I'm a 34 year old woman and been batteling this forever. Well tomorrow is the big day! I have my pills in hand and I will be starting off with 10mg Claravis (accutane) tapering up. I have previously use: Doxycycline, Minocycline, Differin Gel, Duac, Benzaclin, Retin A Micro, Ventlin, Tazorac, Sulfur pads, Proactive (works good for fash wash). The best that worked for me was combo of Proactive and Duac Gel with Minocycline. But the minocycline I believed was causing me al
  11. Wow girl you have made a lot of progress and my derm said to me when they start you kind of high you get that IB and redness but it def will fade, I'm sure the redness will fade soon. Looks like the IB is done. Yayy! I'm starting my Tane tomorrow just picked up my pack she is starting me low on 10mg. I will make a log. I am the side effects queen so this should be interesting.. LOL
  12. Hello Agatha, I am 34 also and will be starting my first time on Tane this coming week if all my bloodwork I did today is OK (should be). My skin is probably similair I get mild to moderate face breakouts but have troublesome Cystic Acne that has come and gone for years.. I've gone through every med face cream and the shots etc... The minocycline actually worked pretty well but I was on it for so log 4 or 5 years and it was causing other issues making me sick. I'm nervous about tane but my d
  13. Sounds like you are doing pretty good so far though.. What antibiotics did they put you on?
  14. @rentedname well I started Spiro this past week and it actually seemed to be working fast since I had done my last course of Mino hopefully for good my skin is pretty clear right now so hopefully I can avoid a mojor IB. However sadly, I just suffered a 3 day migraine and I think it was from the Spiro so I didn't take my pill last night going to ask my Dr tomorro what he thinks. I suffer from migraines but they are normally very controlled with Topamax so I think it may be the Spiro. So if the
×